# SDR HAL9651

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 503 - FORWARD CABIN EMERGENCY FLOOR LIGHTS DIM WHEN SELECTED.  REPLACED BATTERY PACK FORWARD AND AFT.  OPS OK.  (X)
